On the Burkhardt quartic.

A.J. de Jong; N.I. Shepherd-Barron

Mathematische Annalen (1990)

  • Volume: 286, Issue: 1-3, page 309-328
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jong, A.J. de, and Shepherd-Barron, N.I.. "On the Burkhardt quartic.." Mathematische Annalen 286.1-3 (1990): 309-328. <http://eudml.org/doc/164640>.

author = {Jong, A.J. de, Shepherd-Barron, N.I.},
journal = {Mathematische Annalen},
keywords = {Burkhardt quartic threefold; number of nodes},
number = {1-3},
pages = {309-328},
title = {On the Burkhardt quartic.},
url = {http://eudml.org/doc/164640},
volume = {286},
year = {1990},

AU - Jong, A.J. de
AU - Shepherd-Barron, N.I.
TI - On the Burkhardt quartic.
JO - Mathematische Annalen
PY - 1990
VL - 286
IS - 1-3
SP - 309
EP - 328
KW - Burkhardt quartic threefold; number of nodes
UR - http://eudml.org/doc/164640
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.